When you have an allergic reaction from a medication and you start taking predisone for it, how long do the hives usually last after treatment begins?
I am not a doctor and can't diagnose you over the internet, but I think this can depend on a number of factors, including the severity of the hives, the medication that triggered them, and the dosage of prednisone you are taking. In my experience with prednisone, I have noticed a lessening of symptoms within a day or two, but I think it varies by individual.
Did you ever see or ask your doctor about this? I realize it was a while ago, so if you learned anything in your experience, please consider returning to the site to let us know how you are doing. I'm sure your discoveries can help others on the site!
Best of luck,
What Is It Like to Take Oral Prednisone?
The Steroid Curse: Prednisone Vs. Methylprednisolone
Prednisone Oral Precautions and Side Effects